# SDR SWAA2024092322986

- Difficulty date: August 5, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL TRANSVERSE SUPPORT O/B BRACKET FWD FACE HAS CRACK.<[01] REMOVED AND REPLACED RH WING TE: DEFLECTION CONTROL RIB; FIXED UPPER PANEL TRANSVERSE SUPPORT O/B BRACKET IAW SRM 51-40-02 AND AIPC 57-42-51-03.;[02] VERIFIED CORRECTIVE ACTION STEP 1. TASK CARD COMPLETE.
